# SDR UPS98825837

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, CK VERTICAL STABILIZER FRONT SPAR CORRODED STA 1730 AT LONGERON 11 RIGHT.  REMOVED CORROSION FROM FRONT SPAR OF VERTICAL STABILIZER IAW DC8 SRM 51-1-8 ALODINED AND PRIMED AREA IAW DC8 SRM 51-1-8.
